# SDR IPXA2025091739164

- Difficulty date: August 24, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5361235620000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, RIB 10, Y953, SUPPORT ANGLE CRACK.  INSTALLED NEW SUPPORT ANGLE AT E&E COMPARTMENT, RIB 10, Y953. IAW A300-600 SRM 51-75-10.
